| Model Number |
CL-916 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a vaginal hysterectomy laparoscopic procedure, the needle came unset from the thread.The needle did not fall but stayed in the needle driver.There was no patient injury.